# SDR SIMA990643

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340RC
- Make and model: Saab 340B
- Aircraft serial: 340B340
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 465000043
- Condition: Corroded
- Location: Bs 297-329
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION, SEAT TRACK 18.3L WAS FOUND CORRODED BEYOND SRM LIMITS AT FS 297 - FS 329.  CUT OUT 32 INCH SECTION OF SEAT TRACK, DEBURRED, ALODINED, AND PAINTED EDGES.  FABRICATED A 32 INCH LONG EXTRUSION OF 4650000-043 SHPAL 7075-T76511 EXTRUDED MATERIAL, DEBURRED, ALODINED, AND PAINTED.  FABRICATED A 15 INCH U-BEAM OF PLAL 7075-T7351 MATERIAL, DEBURRED, ALODINED AND PAINTED SURFACES.  INSTALLED U-BEAM AND SEAT TRACK IN AIRCRAFT.  WORK DONE IAW SAAB 340 SRM 53-70-60, AND STANDARD PROCEDURES.  AIRCRAFT OK FOR SERVICE.  (X)
